On some properties of convolution operators in \(\mathcal K'_1\) and \(cal S'\). (English) Zbl 0387.46039


46F10 Operations with distributions and generalized functions
46F05 Topological linear spaces of test functions, distributions and ultradistributions
44A35 Convolution as an integral transform
Full Text: DOI


[1] Dieudonné, J; Schwartz, L, La dualité dans LES espaces (\(F\)) et (\(LF\)), Ann. inst. Fourier Grenoble, 1, 61-101, (1949) · Zbl 0035.35501
[2] von Grudzinski, O, Über fundamentallösungen von convolutoren und von differential-differenzen-operatoren mit konstanten koeffizienten, ()
[3] Hasumi, M, Note on the n-dimensional tempered ultra-distributions, Tôhoku math. J., 13, 94-104, (1961) · Zbl 0103.09201
[4] Hörmander, L, Linear partial differential operators, (1969), Springer-Verlag New York · Zbl 0177.36401
[5] Sznajder, S; Zielezny, Z, Solvability of convolution equations in \(K\)′_{1}, (), 103-106 · Zbl 0359.45005
[6] Schwartz, L, Théorie des distributions, Vol. 2, (1951), Paris
[7] Zielezny, Z, On the space of convolution operators in \(K\)′_{1}, Studia math., 31, 111-124, (1968) · Zbl 0182.45603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.